On the existence, uniqueness and approximation of saddle-point problems arising from lagrangian multipliers
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 8 (1974) no. R2, pp. 129-151
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1974__8_2_129_0,
author = {Brezzi, F.},
title = {On the existence, uniqueness and approximation of saddle-point problems arising from lagrangian multipliers},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {129--151},
year = {1974},
publisher = {Dunod},
address = {Paris},
volume = {8},
number = {R2},
mrnumber = {365287},
zbl = {0338.90047},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1974__8_2_129_0/}
}
TY - JOUR AU - Brezzi, F. TI - On the existence, uniqueness and approximation of saddle-point problems arising from lagrangian multipliers JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1974 SP - 129 EP - 151 VL - 8 IS - R2 PB - Dunod PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1974__8_2_129_0/ LA - en ID - M2AN_1974__8_2_129_0 ER -
%0 Journal Article %A Brezzi, F. %T On the existence, uniqueness and approximation of saddle-point problems arising from lagrangian multipliers %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1974 %P 129-151 %V 8 %N R2 %I Dunod %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1974__8_2_129_0/ %G en %F M2AN_1974__8_2_129_0
Brezzi, F. On the existence, uniqueness and approximation of saddle-point problems arising from lagrangian multipliers. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 8 (1974) no. R2, pp. 129-151. http://geodesic.mathdoc.fr/item/M2AN_1974__8_2_129_0/